21st Century COE Program : Mathematics of Nonlinear Structure via Singularity

Hokkaido Mathematical Journal Vol.33 No.3

p.491-510
Forward limit sets of singularities for the Lozi family
Shin Kiriki
p.511-523
Germs of Engel structures along 3-manifolds
Jiro Adachi
p.525-538
An upper bound for the total sum of the Baum-Bott indexes of a holomorphic foliation and the Poincar\'e Problem
Sergio Licanic
p.539-549
On the excesses of sequences of complex exponentials
Alexander Kheyfits
p.551-569
Singular integrals associated to homogeneous mappings with rough kernels
H. Al-Qassem, A. Al-Salman and Y. Pan
p.571-585
Maximum rank webs are not necessarily almost Grassmannizable
Vladislav V. Goldberg
p.587-606
The structure of group $C^*$-algebras of some discrete solvable semi-direct products
Takahiro Sudo
p.607-636
The global existence theorem for quasi-linear wave equations with multiple speeds
Kunio Hidano
p.637-645
$L^p$-boundedness of wavelet multipliers
Bolin Ma and M.W. Wong
p.647-656
On approximation of $2\pi $-periodic functions in H\"older spaces
L. Rempulska and Z. Walczak
p.657-673
Representing densities of the multi-sequences of moments
Calin-Grigore Ambrozie
p.675-695
Isolated singularities of super-polyharmonic functions
Toshihide Futamura and Yoshihiro Mizuta
p.697-706
Averages of Nevanlinna counting functions of holomorphic self-maps of the unit disk
Hong Oh Kim
p.707-717
Measures orthogonal to tensor products of function algebras
Marek Kosiek
p.719-729
Nonlinear Schr\"odinger equations with Stark potential
R'emi Carles and Yoshihisa Nakamura
21st Century COE Program : Mathematics of Nonlinear Structure via Singularity